MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE
Catalog Number 04P53-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported (b)(6) architect hbsag results on one patient.The results provided were: sid (b)(6) on (b)(6) 2019 initial = (b)(6) / on (b)(6) 2019 repeated = (b)(6).The sample was sent to labcorp where they generated (b)(6) results.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of complaint tickets or testing could not be completed as the lot is unknown.The complaint trending report review determined that there are no trends for the issue for the product.Return testing was not completed as returns were not available.Historical performance of the architect hbsag assay was evaluated using world wide data from abbottlink.For patient samples around the cutoff, all lots on market have median values that do not exceed 2sd above the overall median, confirming no atypical performance for any particular lot in the field.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Labeling was reviewed and found to adequately address the issue under review.A nonreactive test result does not exclude the possibility of exposure to or infection with hepatitis b virus.A nonreactive test result in individuals with prior exposure to hepatitis b may be due to antigen levels below the detection limit of this assay or lack of antigen reactivity to the antibodies in this assay.The presence of hbsag mutations may result in a less favorable outcome in some patients and false negative results in some hbsag assays.Results obtained with the architect hbsag qualitative assay may not be used interchangeably with values obtained with different manufacturers assay methods.Based on the investigation no product deficiency was identified for the architect hbsag qualitative assay, list number 04p53-25.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8953827
Report Number3008344661-2019-00109
Device Sequence Number16676567
Product Code KSJ
UDI-Device Identifier00380740007775
UDI-Public00380740007775
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04P53-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date09/02/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER, LN 01L86-40; ARCHITECT I1000SR ANALYZER, LN 01L86-40; SERIAL # (B)(4); SERIAL # (B)(4)